CaltechAUTHORS
  A Caltech Library Service

Characteristic roots of quaternion matrices

Taussky, Olga (1954) Characteristic roots of quaternion matrices. Archiv der Mathematik, 5 (1-3). pp. 99-101. ISSN 0003-889X. https://resolver.caltech.edu/CaltechAUTHORS:20201022-100905650

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20201022-100905650

Abstract

In two recent publications [1], [2] it was shown that for matrices of (real) quaternion elements an eigenvalue theory can be developed similar to that for complex numbers. If A is such a matrix then quaternion elements λ and quaternion vectors x can be found such that Ax = xλ.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1007/bf01899323DOIArticle
https://rdcu.be/b8V4BPublisherFree ReadCube access
Additional Information:© 1954 Springer. Eingegangen am 18. 9. 1953. To A. M. OSTROWSKI on his sixtieth birthday.
Issue or Number:1-3
Record Number:CaltechAUTHORS:20201022-100905650
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20201022-100905650
Official Citation:Taussky, O. Characteristic roots of quaternion matrices. Arch. Math 5, 99–101 (1954). https://doi.org/10.1007/BF01899323
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:106217
Collection:CaltechAUTHORS
Deposited By: George Porter
Deposited On:23 Oct 2020 19:57
Last Modified:23 Oct 2020 19:57

Repository Staff Only: item control page